Items where Author is "Belavkin, VP"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 4.

Journal article

GOUGH, J., BELAVKIN, V.P. and SMOLYANOV, O.G., 2005. Hamilton-Jacobi-Bellman equations for quantum optimal feedback control. Journal of Optics B: Quantum and Semiclassical Optics, 7 (10). ISSN 1464-4266

BELAVKIN, V.P. and KOLOKOLTSOV, V.N., 2003. On a general kinetic equation for many-particle systems with interaction, fragmentation and coagulation. Proceedings of the Royal Society of London Series A-Mathematical Physical and Engineering Sciences, 459 (2031), pp. 727-748. ISSN 1364-5021

BELAVKIN, V.P. and KOLOKOLTSOV, V.N., 2002. Stochastic evolution as a quasiclassical limit of a boundary value problem for Schrodinger equations. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 5 (1), pp. 61-91. ISSN 0219-0257

Conference contribution

BELAVKIN, V.P. and KOLOKOLTSOV, V.N., 2001. Stochastic evolutions as boundary value problems. In: RYMS Kokyuroku 1227: Infinite Dimensional Analysis and quantum Probability Theory, Kyoto, Japan.

This list was generated on Fri Aug 14 17:28:57 2020 UTC.